# SDR MASA99011

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5755 - PHL-STL - DURING PREFLIGHT, FOUND TWO FLOOR ESCAPE PATH LIGHTS WERE NOT ILLUMINATING. MAINTENANCE ACTION WAS DEFERRED PER MEL 33-51-1. AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE BATTERY WAS RECHARGED, PERFORMED GROUND TEST, OPS CHECK GOOD.  (M)
